MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Codes Signal Artifact/Noise (1036); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Pending investigation of returned lead.
 
Event or Problem Description
On (b)(6) 2022 the physician observed unusual ecog data involving the two implanted depth leads indicative of lead breaks.The patient had two separate falls that impacted the right side of the head.One fall occurred around (b)(6) 2021.The second fall occurred around (b)(6) 2022.Both falls caused trauma to the scalp, requiring stitches.The patient underwent a lead revision on (b)(6) 2022.During the revision, the connector cover was noted to be broke and both leads had visible damage.The patient was reimplanted and the surgery was completed successfully.The patient is currently programmed for detection only.A follow up appointment has been scheduled for the end of december.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
6502382788
MDR Report Key16097395
Report Number3004426659-2022-00052
Device Sequence Number17771454
Product Code PFN
UDI-Device Identifier00855547005335
UDI-Public010085554700533517231210
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-330-10-K
Device Catalogue Number1007929
Device Lot Number30684-1-1-1
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/07/2022
Initial Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient Age24 YR
Patient SexFemale